| Model Number |
FG0094 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Hypersensitivity/Allergic reaction (1907)
| Date of Event |
02/24/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Who: the doctor contacted ulab regarding a possible allergic reaction.No photos provided.What: dr.(b)(6) emailed, "patient (b)(6) presented to clinic with allergic reaction after wearing aligner #1.Patient had a history of invisalign times 2 without any problems.Are the aligners washed before packaging? when: (b)(6) 2026.Where: aligners were in the patient's possession at the time of the possible allergic reaction.Why: no rma.No manufacturing defects.Inspected at (b)(4) by #241 on (b)(6) 2025.Per discussion in the complaint meeting on (b)(6) 2026, waiting for additional information.Conclusion: this complaint will close as undetermined.This reaction may be due to other external factors/common allergens that were introduced coincidentally at same time as the placement of the aligners, such as pollens, dustmites, pet allergens, biologic products, insect venoms.The cause of the possible allergic reaction is undetermined.The doctor provided no further information.The product was not returned.Ulab systems reported this minor allergic reaction as an emdr through our webtrader production account, on (b)(6) 2026.
Event or Problem Description
Who: the doctor contacted ulab regarding a possible allergic reaction.No photos provided.What: dr.(b)(6) emailed, "patient (b)(6) resented to clinic with allergic reaction after wearing aligner #1.Patient had a history of invisalign times 2 without any problems.Are the aligners washed before packaging? when: (b)(6) 2026.Where: aligners were in the patient's possession at the time of the possible allergic reaction.Why: no rma.No manufacturing defects.Inspected at (b)(4) by #241 on (b)(6) 2025.Per discussion in the complaint meeting on (b)(6) 2026, waiting for additional information.Conclusion: this complaint will close as undetermined.This reaction may be due to other external factors/common allergens that were introduced coincidentally at same time as the placement of the aligners, such as pollens, dustmites, pet allergens, biologic products, insect venoms.The cause of the possible allergic reaction is undetermined.The doctor provided no further information.The product was not returned.Ulab systems reported this minor allergic reaction as an emdr through our webtrader production account, on (b)(6) 2026.